# SDR DL72K990580

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163262
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT AFT SPAR RAIL AT 18, 32 & 61 FROM I/B END OF FLAP.  REPAIRED ON N/R'S 010525, 010526 & 010527.  REPAIRS WERE PERFORMED PER M/M 57-52-0 FIG 802 .  ON SHOP ORDER 655739.
